Author Topic: Tinnitus  (Read 92 times)

[Buddie]

Tinnitus
« on: October 11, 2019, 07:54:52 am »
Anyone else get tinittus as a withdrawl symptom? Today is day 6 and I started getting a ringing in my ears that gets really loud and distracting at times and plays on my nerves pretty bad. Any advice would be great!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus
« Reply #1 on: October 11, 2019, 10:58:48 am »
Mine started at one year. It gets worse when I donít sleep, better when I do. Itís like a wave gauge for me. Not sure if thereís a way to get rid of it. Check the support group thread. Pretty sure thereís a tinnitus topic.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.